MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope

Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope
Model Number WA50082A
Medical Device Problem Codes Contamination (1120); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Video-Optik "ENDOEYE 3D", 30°
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50723013
Report Number9610773-2026-06102
Device Sequence Number18701058
Product Code GCM
UDI-Device Identifier04042761083492
UDI-Public04042761083492
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50082A
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown